Re: Tilted uterus by sweetpea32 ..... Mirena IUD Injuries & Side Effects
Date: 8/16/2010 2:51:24 PM ( 3 year ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
How do you feel about this message? Agree Disagree Hide this question
Thanks for your post - I, too find it reasuring that I am not alone.
You mentioned antihistamines and it set me thinking......I too developed allergy - type symptoms post mirena (I've never before been allergic to anything in my life). I had awful feelings of 'fullness' in my ears and head - everything felt really pressured. I know the mirena has left many women with sinus problems but I'm wondering if mine are yeast related as there also seems to be a link with the mirena there too. if you haven't already ruled it out, google 'candida albicans' and see what you think - may explain the muscle ache too!
Sorry, if this is something you already are aware of - just trying to help...Best Wishes
<< Return to the standard message view
Page generated on: 5/23/2013 1:03:40 PM in Dallas, Texas